# SDR DL72P950842

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Rack
- Part number: 900542
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ALL 3 RT WING EMERGENCY LIGHTS, AND CENTER CABIN OVERWING EMERGENCY EXIT LIGHT WERE INOP.  REPLACED POWER SUPPLY, OPERATION NORMAL.
